# SDR UPS98826993

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING T/E UPPER SKIN AT THE AUX SPAR, 16 O/B OF THE MLG TRUNNION IS CRACKED.  CUT OUT DAMAGE AND REPAIRED PER EO DC8-5720-7767.
